# SDR USAA2012122000021

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 39,494 hours, 16,215 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LANDING, CREW REPORTED A DIRTY SOCK SMELL FROM ABOUT 5,000 FEET UNTIL LANDING.  APU WAS OFF AT THE TIME.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE DE-OILER SEAL PER AMM 72-60-31-400-010A.  COMPLIED WITH TASK CARDS 26L00021001, 26L00021003 AND 26L00021004.
